Couldn't find what you looking for?

TRY OUR SEARCH!

I only got one shot of depo around the end of may (25-29). And I was supposed to go back to get the second shot on August the 18th. But I hated the shots side affects so I didnt go back. Its been 2 months now since I was supposed to go back.The first month when I got the depo

shot I did not get a period at all. But after that first month I started to get my period non stop.... Its been 4 months now that ive been on my period nonstop. 2 or 3 weeks ago my period got very light and I started to have sharp pains in my pelvic area plus pressure and feeling

like I had pee left over even though I had just peed. The sharp pains were new to me I had never got those before I got the depo shot. then 2 days after the sharp pains and peeing problems my period came back heavy again. I was relieved because I thought omg what if Im

pregnant, even though me and my boyfriend dont really have sex anymore since im on my period. But now 3 weeks after that my period is light again and the sharp pains have returned with an odd feeling in my pelvic area again, but now im having a fever, I get nauseous at

times, and im just really anxious and nervous, it feels like my period wants to start again but it cant. I think maybe Im getting nauseous from having anxiety like 24/7. I was also recently diagnosed with Lyme disease which can cause all of these symptoms. But Im still very worried. I read people coming off depo can have

pregnancy symptoms but Im not sure. Can somebody please tell me if yall have had symptoms like this when coming off depo and if this is normal. Ive only been off of the depo shot for 2 months now how long does it take for it to get out of your system.

My boyfriend and I had sex only like 1 time last week but now im scared that maybe that got me pregnant?!! :-(

Please help me out. :-)
I plan on taking a pregnancy test too.
please reply
Thanks cali.

(also Like 3 months ago i went to the doctor and they told me I had a uti infection, they gave me pills but I didnt finish them, the nurse told me to make sure I finish them or else it wont work but I couldnt because they made me too nauseous)

Loading...

yes i have been on the depo for a year and a half and i just got off because it made me fat...but i never bled like that my period just didnt come back for a month and a half or so and you do have symtomps of like you would be pregnant but honestly it makes your chances of getting pregnant alot harder. it has a ton of different effects to different women so dont be worried. and take some anti-biotics and it should kick the depo out of your system cause that could also be the reason. if you start taking the pill it will regulate you and your period will start becoming noramlly again
Reply

Loading...